Sharp bounds on the number of resonances for symmetric systems
Annales de l'I.H.P. Physique théorique, Tome 62 (1995) no. 4, pp. 401-407.
@article{AIHPA_1995__62_4_401_0,
     author = {Vodev, G.},
     title = {Sharp bounds on the number of resonances for symmetric systems},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {401--407},
     publisher = {Gauthier-Villars},
     volume = {62},
     number = {4},
     year = {1995},
     zbl = {0841.35078},
     mrnumber = {1343784},
     language = {en},
     url = {archive.numdam.org/item/AIHPA_1995__62_4_401_0/}
}
Vodev, G. Sharp bounds on the number of resonances for symmetric systems. Annales de l'I.H.P. Physique théorique, Tome 62 (1995) no. 4, pp. 401-407. http://archive.numdam.org/item/AIHPA_1995__62_4_401_0/

[1] L. Guillopé and M. Zworski, Polynomial bounds on the number of resonances for some complete spaces of constant negative curvature near infinity, Asympt. Anal., to appear. | MR 1344252 | Zbl 0859.58028

[2] R.B. Melrose, Polynomial bounds on the distribution of poles in scattering by an obstacle, Joumées Equations aux Dérivées partielles, Saint-Jean de Monts, 1984. | Numdam | Zbl 0621.35073

[3] J. Sjöstrand and M. Zworski, Complex scaling and the distribution of scattering poles, J. Amer. Math. Soc., Vol. 4, 1991, pp. 729-769. | MR 1115789 | Zbl 0752.35046

[4] G. Vodev, Polynomial bounds on the number of scattering poles for symmetric systems, Ann. Inst. H. Poincaré (Physique Théorique), Vol. 54, 1991, pp. 199-208. | Numdam | MR 1110652 | Zbl 0816.35101

[5] G. Vodev, Sharp polynomial bounds on the number of scattering poles for metric perturbations of the Laplacian in Rn, Math. Ann., Vol. 291, 1991, pp. 39-49. | MR 1125006 | Zbl 0754.35105

[6] G. Vodev, Sharp bounds on the number of scattering poles for perturbations of the Laplacian, Commun. Math. Phys., Vol. 146, 1992, pp. 205-216. | MR 1163673 | Zbl 0766.35032

[7] G. Vodev, Sharp bounds on the number of scattering poles in even-dimensional spaces, Duke Math. J., Vol. 74, 1994, pp. 1-17. | MR 1271461 | Zbl 0813.35075

[8] M. Zworski, Sharp polynomial bounds on the number of scattering poles, Duke Math. J., Vol. 59, 1989, pp. 311-323. | MR 1016891 | Zbl 0705.35099